# SDR DL73S040609

- Difficulty date: June 29, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N374DL
- Make and model: Boeing 737247
- Aircraft serial: 23521
- Aircraft time: 44,008 hours, 34,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6546877143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR BEAM WEB AT STRINGER 18A AND STA 727 FOUND CRACKED AT TYPICAL LOCATION.  REPAIR IAW ERA 091442-14.
